RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Vestnik YuUrGU. Ser. Mat. Model. Progr.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Vestnik YuUrGU. Ser. Mat. Model. Progr., 2011, Issue 8, Pages 36–45 (Mi vyuru158)  

This article is cited in 2 scientific papers (total in 2 papers)

Mathematical modeling

Minimization of functionals with a weak norm on solutions of the degenerate linear equation

A. F. Islamova

Chelyabinsk State University

Abstract: In the work existence and uniqueness theorems are proved for a class of problems with rigid mixed control of linear distributed systems, not solvable with respect to the time derivative, with weak cost functional with respect to the state function. Abstract results are illustrated by example of the control problem for Sobolev type equation with polynomials of high order elliptic selfadjoint operators.

Keywords: оptimal control, distributed system, Sobolev type equation.

Full text: PDF file (280 kB)
References: PDF file   HTML file
UDC: 517.97
Received: 08.02.2011

Citation: A. F. Islamova, “Minimization of functionals with a weak norm on solutions of the degenerate linear equation”, Vestnik YuUrGU. Ser. Mat. Model. Progr., 2011, no. 8, 36–45

Citation in format AMSBIB
\Bibitem{Isl11}
\by A.~F.~Islamova
\paper Minimization of functionals with a weak norm on solutions of the degenerate linear equation
\jour Vestnik YuUrGU. Ser. Mat. Model. Progr.
\yr 2011
\issue 8
\pages 36--45
\mathnet{http://mi.mathnet.ru/vyuru158}


Linking options:
  • http://mi.mathnet.ru/eng/vyuru158
  • http://mi.mathnet.ru/eng/vyuru/y2011/i8/p36

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. A. F. Shuklina, M. V. Plekhanova, “Zadachi smeshannogo upravleniya dlya sistemy Soboleva”, Chelyab. fiz.-matem. zhurn., 1:2 (2016), 78–84  mathnet  elib
    2. M. V. Plekhanova, “Zadachi startovogo upravleniya dlya evolyutsionnykh uravnenii drobnogo poryadka”, Chelyab. fiz.-matem. zhurn., 1:3 (2016), 15–36  mathnet
  • Number of views:
    This page:26
    Full text:18
    References:11

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019